# SDR UPS07850371

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM STA 1300 RBL 24 CRACKED AND CORRODED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER & DOUBLER IAW SRM 5 3-2-0, 51-02-00 FIG 1, 51-1-8, 51-1-20D, AND DWG 2759472.
